Alert archive / Washington / Gale Warnings in 2011
Gale Warning 44, NWS Seattle, WA
NWS Seattle, WA issued this gale warning at Apr 20, 2011, 6:22 PM PDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 20, 2011, 6:22 PM PDT (01:22 UTC)
- Expired
- Apr 21, 2011, 3:02 AM PDT
- In force
- 9 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted, in the capitals the NWS used until 2016.
857 WHUS76 KSEW 210122 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 622 PM PDT WED APR 20 2011 PZZ131-132-210700- /O.UPG.KSEW.SC.Y.0690.000000T0000Z-110421T1300Z/ /O.NEW.KSEW.GL.W.0044.110421T0122Z-110421T0700Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 622 PM PDT WED APR 20 2011 ...GALE WARNING IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * AFFECTED AREAS...CENTRAL AND EASTERN STRAIT OF JUAN DE FUCA. * WIND...WEST WIND 25 TO 35 KNOTS...EASING AFTER MIDNIGHT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ150-153-156-170-173-176-210930- /O.CON.KSEW.SC.Y.0690.000000T0000Z-110421T1300Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 622 PM PDT WED APR 20 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT THURSDAY. * AFFECTED AREAS...COASTAL AND NEAR SHORE WATERS. * WIND AND SEAS...NORTHWEST WIND 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ130-210930- /O.CON.KSEW.SC.Y.0690.000000T0000Z-110421T1000Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 622 PM PDT WED APR 20 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. * AFFECTED AREAS...WEST ENTRANCE TO THE STRAIT OF JUAN DE FUCA. * WIND AND SEAS...WEST WIND 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-210930- /O.CON.KSEW.SC.Y.0690.000000T0000Z-110421T1000Z/ ADMIRALTY INLET- 622 PM PDT WED APR 20 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. * AFFECTED AREAS...ADMIRALTY INLET. * WIND AND WAVES...NORTHWEST WIND 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
2 follow-up statements
631 WHUS76 KSEW 210409 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 909 PM PDT WED APR 20 2011 PZZ131-132-211000- /O.EXT.KSEW.GL.W.0044.000000T0000Z-110421T1000Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 909 PM PDT WED APR 20 2011 ...GALE WARNING NOW IN EFFECT UNTIL 3 AM PDT THURSDAY... THE GALE WARNING IS NOW IN EFFECT UNTIL 3 AM PDT THURSDAY. * AFFECTED AREAS...CENTRAL AND EASTERN STRAIT OF JUAN DE FUCA. * WIND...WEST WIND 25 TO 35 KNOTS...EASING AFTER MIDNIGHT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ150-153-156-170-173-176-211215- /O.CON.KSEW.SC.Y.0690.000000T0000Z-110421T1300Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 909 PM PDT WED APR 20 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT THURSDAY. * AFFECTED AREAS...COASTAL AND NEAR SHORE WATERS. * WIND AND SEAS...NORTHWEST WIND 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ130-211000- /O.CON.KSEW.SC.Y.0690.000000T0000Z-110421T1000Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 909 PM PDT WED APR 20 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. * AFFECTED AREAS...WEST ENTRANCE TO THE STRAIT OF JUAN DE FUCA. * WIND AND SEAS...WEST WIND 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-211000- /O.CON.KSEW.SC.Y.0690.000000T0000Z-110421T1000Z/ ADMIRALTY INLET- 909 PM PDT WED APR 20 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. * AFFECTED AREAS...ADMIRALTY INLET. * WIND AND WAVES...NORTHWEST WIND 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
775 WHUS76 KSEW 211002 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 302 AM PDT THU APR 21 2011 PZZ131-132-211815- /O.CAN.KSEW.GL.W.0044.000000T0000Z-110421T1000Z/ /O.EXB.KSEW.SC.Y.0690.000000T0000Z-110422T0600Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 302 AM PDT THU APR 21 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM PDT THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * AFFECTED AREAS...CENTRAL AND EASTERN STRAIT OF JUAN DE FUCA. * WIND AND SEAS...WEST WIND 15 TO 25 KNOTS...EASING AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ150-153-156-170-173-176-211815- /O.EXT.KSEW.SC.Y.0690.000000T0000Z-110422T0600Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 302 AM PDT THU APR 21 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING. * AFFECTED AREAS...COASTAL AND NEAR SHORE WATERS. * WIND AND SEAS...NORTHWEST WIND 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ130-211815- /O.EXT.KSEW.SC.Y.0690.000000T0000Z-110422T0600Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 302 AM PDT THU APR 21 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING. * AFFECTED AREAS...WEST ENTRANCE TO THE STRAIT OF JUAN DE FUCA. * WIND AND SEAS...WEST WIND 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-211815- /O.EXT.KSEW.SC.Y.0690.000000T0000Z-110422T0600Z/ ADMIRALTY INLET- 302 AM PDT THU APR 21 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING. * AFFECTED AREAS...ADMIRALTY INLET. * WIND AND WAVES...NORTHWEST WIND 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Apr 20, 3:03 PM PDT, 3 hours 19 minutes earlier.
Area forecast discussion, Apr 20, 3:03 PM PDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SEATTLE WA 900 AM PDT WED APR 20 2011 .SYNOPSIS...AN UPPER TROUGH WILL BRING SCATTERED SHOWERS TO WESTERN WASHINGTON LATER TONIGHT AND THURSDAY. A SMALL UPPER RIDGE WILL CROSS THE REGION FRIDAY THROUGH MOST OF SATURDAY FOR MOSTLY SUNNY AND WARMER WEATHER. A FRONT WILL BRING SOME RAIN THIS WEEKEND...MAINLY SATURDAY NIGHT AND SUNDAY. COOL SHOWERY WEATHER WILL PERSIST EARLY NEXT WEEK. && .SHORT TERM...THIN HIGH CLOUDS OVER WA WILL MOVE EAST THIS EVENING AS A SHORT WAVE TO THE S PUSHES INLAND THROUGH OREGON. AN UPPER TROUGH OVER VANCOUVER ISLAND WILL DIVE SE INTO WRN WA TONIGHT INTO THURSDAY MORNING...THEN SHIFT E DURING THE AFTERNOON. LATEST MODELS TRACK THE CENTER OF THE 500MB LOW RIGHT ACROSS CENTRAL WA WITH THE COLDEST AIR ALOFT OVER THE AREA LATE TONIGHT THROUGH THURSDAY MORNING. THE NAM-12 CONTINUES TO BE THE COLDEST OF THE MODELS AND ALSO THE WETTEST DUE TO A STRONG CONVERGENCE ZONE SIGNATURE. OTHER MODELS INCLUDING THE MM5 HINT AT A CONVERGENCE ZONE BUT ARE NOT QUITE AS COLD AS THE NAM. H850 TEMPS NEAR -6 OR -7C AND THICKNESS VALUES DOWN NEAR 1300M OR SLIGHTLY BELOW COULD RESULT IN SOME SHOWER ACTIVITY LATER TONIGHT/EARLY THURSDAY MORNING BECOMING MIXED WITH WET SNOW TO NEAR SEA LEVEL. IF THE NAM IS CORRECT AND A WELL FOCUSED CONVERGENCE ZONE FORMS...PRECIP COULD FALL AS JUST SOME WET SNOW FOR A FEW HOURS MAINLY FROM N SEATTLE TO AROUND EVERETT AND EWD TO THE PUGET SOUND LOWLANDS AND FOOTHILLS. WOULD NOT BE SURPRISED IF SOME SPOTS AWAY FROM THE WATER SAW A LITTLE ACCUMULATION OF SNOW ON GRASSY/COLDER SURFACES. BUT AGAIN...OTHER MODELS ARE NOT AS ENTHUSIASTIC WITH THE STRENGTH/PERSISTENCE OF THE CONVERGENCE ZONE. GIVEN THE UNCERTAINTY...WILL LEAVE THE FORECAST WORDED AS A MIX THURSDAY MORNING BUT INDICATE NO ACCUMULATION. THIS IS ONE OF THOSE SITUATIONS WHERE WE WILL HAVE TO WATCH THE RADAR CAREFULLY DURING THIS PERIOD AND SEE WHAT EVOLVES. SHOWERS WILL START TO DECREASE THURSDAY AFTERNOON AS THE UPPER TROUGH AXIS WILL HAVE SHIFTED INTO ERN WA. RESIDUAL SHOWERS OVER THE MOUNTAINS WILL END THURSDAY NIGHT AS A RIDGE OF HIGH PRES BUILDS OVER WA FRIDAY THROUGH SATURDAY. THE RIDGE WILL BRING A PERIOD OF DRY WEATHER AND WARMER TEMPERATURES. TEMPS WILL WARM A FEW DEGREES ON FRIDAY BUT WILL BE HELD BACK SOMEWHAT BY RESIDUAL COOL AIR IN PLACE AND NLY SURFACE GRADIENTS. PORTIONS OF THE SW INTERIOR MAY REACH 60 BUT THE GREATER PUGET SOUND REGION WILL STRUGGLE TO REACH OUT OF THE UPPER 50S. SATURDAY TEMPS COULD SURPRISE TO THE UPSIDE GIVEN THE TREND OF THE GFS COMING IN SLOWER WITH THE NEXT FRONT MORE IN LINE WITH THE NAM/ECMWF. THE NEGATIVE TILT TO THE TROUGH WOULD SUPPORT THE SLOWER SOLUTION. THE NAM WEAKENS THE NLY GRADIENTS DURING THE AFTERNOON/EARLY EVENING HOURS WHICH GIVE THE SEATTLE AND GREATER PUGET SOUND REGION A PRETTY GOOD CHANCE OF EXCEEDING 60...WITH A FEW SPOTS POSSIBLY APPROACHING 65. THIS WOULD ONLY BE A FEW DEGREES ABOVE AVERAGE BUT WILL BREAK THE PROLONGED SPELL OF BELOW AVERAGE TEMPERATURES. MODELS DIFFER ON THE STRENGTH AND TIMING OF PRECIP WITH THE INCOMING FRONT SATURDAY NIGHT. SHOWERS COULD MOVE IN DURING THE EVENING ACCORDING THE GFS...OR MAYBE NOT UNTIL VERY LATE SATURDAY NIGHT OR EVEN PERHAPS SUNDAY MORNING. WILL CONTINUE THE IDEA OF RAIN SPREADING INLAND OVERNIGHT FOR NOW. .LONG TERM...BOTH THE GFS/ECMWF USHER IN A SERIES OF COOL AND WET SYSTEMS SUNDAY CONTINUING THROUGH MOST OF NEXT WEEK. THIS PATTERN COULD BRING SOME LATE SEASON SNOW ACCUMULATION TO THE MOUNTAINS AND COLD RAIN SHOWERS ACROSS THE LOWLANDS WITH BELOW AVERAGE TEMPERATURES. THERE IS SOME INDICATION IN SOME OF THE EXTENDED MODELS THAT A RIDGE MIGHT TRY TO BUILD TOWARD THE END OF THE FORECAST PERIOD. WILL INDICATE LIKELY POPS EARLY IN THE WEEK AND CHANCE POPS MID WEEK WITH THE PROSPECTS OF ANOTHER RIDGE TRYING FORM OFFSHORE. MERCER && .AVIATION...CLOUDS WILL FILL IN AND CIGS ARND 040 WILL DEVELOP THIS EVENING AS STRONGER ONSHORE FLOW AND AREAS OF SHOWERS DEVELOP. THE MTNS WILL BECOME OBSCURED THIS EVENING AS THE SHOWER AND LOWER CLOUDS DEVELOP. THE SNOW LEVEL WILL FALL BLO 1000 FT OVERNIGHT AND THE AIR MASS WILL BECOME UNSTABLE THU MORNING. THE PSCZ IS LIKELY TO SET UP OVERNIGHT AND PERSIST INTO THU MORNING. KPAE AND KSEA HAVE A GOOD CHANCE TO SEE WET SNOW MIX IN WITH THE SHOWERS AT TIMES BY DAYBREAK. 19 KSEA...CIGS DEVELOPING AND LOWERING WITH SHOWERS INCREASING TONIGHT AS THE ONSHORE FLOW INCREASES. CONVERGENCE WILL BE RIGHT AROUND SEATTLE TONIGHT AND THURSDAY MORNING...SO THE WIND DIRECTION WILL BE QUITE VARIABLE. && .MARINE...NO UPDATES TO THE FCST...STILL LOOKING FOR SMALL CRAFT ADVISORY WINDS IN THE STRONGER NW FLOW THRU TONIGHT. THERE WILL BE A GOOD CHANCE FOR THE PSCZ WIND PATTERN TO SET UP OVER PUGET SOUND...AND THERE IS A CHANCE OF A CONVERGENCE PATTERN IN THE NORTH AS WELL WITH THE WIND THRU THE STRAIT OF JUAN DE FUCA MEETING THE NW FLOW DOWN THE STRAIT OF GEORGE OVER THE SAN JUANS BY THU...BUT THAT CONVERGENCE ZONE IS LESS CERTAIN. 19 && .SEW WATCHES/WARNINGS/ADVISORIES... WA...NONE. PZ...SMALL CRAFT ADVISORIES ARE IN EFFECT FOR THE COASTAL WATERS... STRAIT OF JUAN DE FUCA...AND ADMIRALTY INLET. FOR AN ILLUSTRATED VERSION OF THE FORECAST DISCUSSION...PLEASE SEE WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML.
The office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 3:03 PM PDT | Gale Warning | SEW | 11 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.